Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Abdominal pain, cough, runny nose, chills, hot flashes, diarrhoea, headache, popping ears. No relief with medicines. Cause?

It s my 3 day of being sick,chest pains in abdominal,heavy cough,coughin up mucus ,stuffy/runny nose,chills,hot flashes,dairreah,ears popping/pain,headache,can t sleep. Any clue on what s going on?ive been taking mucinex, Advil liquid gels, alka-seltzer cold,drinking tea and oj and eating soup. Should I stick it out or go to ER?!
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
HI I have gone through your mail and as you said that you are having fever for last three days. Fever is associated with chills and rigor, running and stuffy nose,irritable cough with sputum,diarrhea with abdominal pain,both ears are popping out with severe pain,you have headache,pain back of abdomen and chest pain.You are taking medication but not feeling better,you are now advice to go for these basic investigations like- (1) X-Ray paranasal sinuses, (2) X-Ray chest in P.A.view, (3) C.T.head (4) ultrasound of abdomen, (5) Blood -C.B.C., E.S.R., widal test, malaria parasite, (6) Urine-routine, microscopic, culture & sensitivity, (7) Stool examination.Beside this you should contact your physician for clinical examination of your nose throat , chest and abdomen and clinical co-relation of investigations reports to make diagnosis and treatment accordingly.thanks
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor